# SDR MALA100161

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 10,682 hours, 9,776 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200401113
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL F/A AND CREW NOTICED A BURNING ODOR COMING THROUGH THE ECS SYS, NO SMOKE OR HEAT DETECTED BY F/A OR CREW. ENGINE AIR WAS SOURCE FOR BLEED AIR. DEFERRED RT IAW MEL 21-51-1-1, C RAM AIR SOV VERIFIED OPERATIVE MX NOTIFIED 8483 ENTERED INTO MMO2. WHILE TROUBLESHOOTING FOUND RT PACK OIL APPEARS BLACK OR BURNED. SUSPECT RT ACM BAD. ITEM REMAINS DEFERRED MX NOTIFIED. R & R RT AIR CYCLE MACHINE IAW AMM 21-51-10. REMOVED FROM MEL 21-51-1-1C.
